| Model Number |
500004500000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower cubie was ejected out unexpectedly.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 04-dec-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cubie was ejected out unexpectedly.A field service engineer (fse) investigated mini half height cubie drawer 2 and found pocket positions 7 and 9 on tray 2 were not locking into place and were repeatedly popping out.Inspection revealed the latching mechanism was out of position.The mechanism was repositioned but would not remain in place, so the tray was replaced.Tested all pocket locations using the tester application and verified proper operation with no further issues.The system functioned as intended after the field service engineer repaired the device.